RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2021–2028 (Mi de2315)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

The Cauchy problem for evolution functional equations

S. N. Bolkovoy, Ya. I. Zhitomirskii

The Kharkov Automobile Highway Technical Institute

Full text: PDF file (765 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Received: 19.06.1973

Citation: S. N. Bolkovoy, Ya. I. Zhitomirskii, “The Cauchy problem for evolution functional equations”, Differ. Uravn., 10:11 (1974), 2021–2028

Citation in format AMSBIB
\Bibitem{BolZhi74}
\by S.~N.~Bolkovoy, Ya.~I.~Zhitomirskii
\paper The Cauchy problem for evolution functional equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2021--2028
\mathnet{http://mi.mathnet.ru/de2315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364919}
\zmath{https://zbmath.org/?q=an:0291.35004}


Linking options:
  • http://mi.mathnet.ru/eng/de2315
  • http://mi.mathnet.ru/eng/de/v10/i11/p2021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, “On certain problems in the theory of differential equations with deviating argument”, Russian Math. Surveys, 32:2 (1977), 181–213  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019